# SDR ASOA2020041624012

- Difficulty date: April 12, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,982 hours, 35,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3985, DURING MAINTENANCE INSPECTION THE AISLE PATH LIGHT STRIP AT ROW 8-9 WAS FOUND TO BE INOPERATIVE. MAINTENANCE PLACED THE LIGHT STRIP ON MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON 04/15/20 IAH MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
